# SDR ASAA0540038

- Difficulty date: January 18, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165
- Condition: Dented
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - NR 3 SPOILER UPPER SKIN IS DELAMINATED IN SEVERAL PLACES.  UPON FURTHER INVESTIGATION NO DELAMINATION NOTED, AREAS HOWEVER DENTED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM. (K)
